Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 11

Products of flat modules and global dimension relative to $\mathcal F$-Mittag-Leffler modules
Manuel Cortés-Izurdiaga.
Proc. Amer. Math. Soc. 144 (2016), 4557-4571
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544508
The boundedness of the weighted Coxeter group with complete graph
Jian-yi Shi and Gao Yang.
Proc. Amer. Math. Soc. 144 (2016), 4573-4581
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544509
Metacommutation as a Group Action on the Projective Line Over $\mathbb{F}_{p}$
Adam Forsyth, Jacob Gurev and Shakthi Shrima.
Proc. Amer. Math. Soc. 144 (2016), 4583-4590
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544510
A note on non-ordinary primes
Seokho Jin, Wenjun Ma and Ken Ono.
Proc. Amer. Math. Soc. 144 (2016), 4591-4597
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544511
On logarithmically Benford Sequences
Evan Chen, Peter S. Park and Ashvin A. Swaminathan.
Proc. Amer. Math. Soc. 144 (2016), 4599-4608
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544512
Ulrich bundles on abelian surfaces
Arnaud Beauville.
Proc. Amer. Math. Soc. 144 (2016), 4609-4611
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544513
Extending holomorphic maps from Stein manifolds into affine toric varieties
Richard Lärkäng and Finnur Lárusson.
Proc. Amer. Math. Soc. 144 (2016), 4613-4626
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544514
Generalized reciprocal identities
Tim Huber and Daniel Schultz.
Proc. Amer. Math. Soc. 144 (2016), 4627-4639
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544515
Reflection group relations arising from cluster algebras
Ahmet I. Seven.
Proc. Amer. Math. Soc. 144 (2016), 4641-4650
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544516
The density of shifted and affine Eisenstein polynomials
Giacomo Micheli and Reto Schnyder.
Proc. Amer. Math. Soc. 144 (2016), 4651-4661
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544517
Affine cellularity of affine $q$-Schur algebras
Weideng Cui.
Proc. Amer. Math. Soc. 144 (2016), 4663-4672
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544518
Characterizing $𝜏$-tilting finite algebras with radical square zero
Takahide Adachi.
Proc. Amer. Math. Soc. 144 (2016), 4673-4685
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544519
Some remarks related to Maeda’s conjecture
M. Ram Murty and K. Srinivas.
Proc. Amer. Math. Soc. 144 (2016), 4687-4692
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544520
The cotriple resolution of differential graded algebras
Benoit Fresse.
Proc. Amer. Math. Soc. 144 (2016), 4693-4707
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544521
Non-autonomous basins with uniform bounds are elliptic
John Erik Fornæss and Erlend Fornæss Wold.
Proc. Amer. Math. Soc. 144 (2016), 4709-4714
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544522
Lower bounds for interior nodal sets of Steklov eigenfunctions
Christopher D. Sogge, Xing Wang and Jiuyi Zhu.
Proc. Amer. Math. Soc. 144 (2016), 4715-4722
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544523
Weak Banach-Saks property and Komlós’ theorem for preduals of JBW$^{*}$-triples
Antonio M. Peralta and Hermann Pfitzner.
Proc. Amer. Math. Soc. 144 (2016), 4723-4731
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544524
An optimal decay estimate for the linearized water wave equation in 2D
Aynur Bulut.
Proc. Amer. Math. Soc. 144 (2016), 4733-4742
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544525
On the absolutely continuous component of a weak limit of measures on $\mathbb{R}$ supported on discrete sets
Alexander Y. Gordon.
Proc. Amer. Math. Soc. 144 (2016), 4743-4752
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544526
Measures on hyperspaces
Włodzimierz J. Charatonik and Matt Insall.
Proc. Amer. Math. Soc. 144 (2016), 4753-4757
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544527
Fluctuations of the Euler-Poincaré characteristic for random spherical harmonics
V. Cammarota, D. Marinucci and I. Wigman.
Proc. Amer. Math. Soc. 144 (2016), 4759-4775
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544528
On nodal domains in Euclidean balls
Bernard Helffer and Mikael Persson Sundqvist.
Proc. Amer. Math. Soc. 144 (2016), 4777-4791
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544529
On the reducibility of 2-dimensional linear quasi-periodic systems with small parameters
Junxiang Xu, Wang Kun and Zhu Min.
Proc. Amer. Math. Soc. 144 (2016), 4793-4805
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544530
Higher order symmetries of real hypersurfaces in $\mathbb C^{3}$
Martin Kolar and Francine Meylan.
Proc. Amer. Math. Soc. 144 (2016), 4807-4818
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544531
Quadrature identities for interlacing and orthogonal polynomials
D. S. Lubinsky.
Proc. Amer. Math. Soc. 144 (2016), 4819-4829
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544532
Elements of Pólya-Schur theory in the finite difference setting
Petter Brändén, Ilia Krasikov and Boris Shapiro.
Proc. Amer. Math. Soc. 144 (2016), 4831-4843
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544533
Global and blow up solutions to cross diffusion systems on 3D domains
Dung Le and Vu Thanh Nguyen.
Proc. Amer. Math. Soc. 144 (2016), 4845-4859
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544534
A note on inner quasidiagonal C*-algebras
Qihui Li and Ze Li.
Proc. Amer. Math. Soc. 144 (2016), 4861-4872
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544535
Flat extensions in $∗$-algebras
Bernard Mourrain and Konrad Schmüdgen.
Proc. Amer. Math. Soc. 144 (2016), 4873-4885
Abstract, references and article information
Full-text PDF
MathSciNet review: 3544536
Isometric equivalence of isometries on $H^{p}$
Joseph A. Cima and Warren R. Wogen.
Proc. Amer. Math. Soc. 144 (2016), 4887-4898
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544537
The visual angle metric and quasiregular maps
Gendi Wang and Matti Vuorinen.
Proc. Amer. Math. Soc. 144 (2016), 4899-4912
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544538
Positive solutions of nonlinear Robin eigenvalue problems
Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu.
Proc. Amer. Math. Soc. 144 (2016), 4913-4928
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544539
Projections in $L^{1}(G)$: the unimodular case
Mahmood Alaghmandan, Mahya Ghandehari, Nico Spronk and Keith F. Taylor.
Proc. Amer. Math. Soc. 144 (2016), 4929-4941
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544540
A note on $L^{p}$-bounded point evaluations for polynomials
Liming Yang.
Proc. Amer. Math. Soc. 144 (2016), 4943-4948
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544541
Every $3$-manifold admits a structurally stable nonsingular flow with three basic sets
Bin Yu.
Proc. Amer. Math. Soc. 144 (2016), 4949-4957
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544542
Flat connected finite quandles
Yoshitaka Ishihara and Hiroshi Tamaru.
Proc. Amer. Math. Soc. 144 (2016), 4959-4971
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544543
Sequential selection of a monotone subsequence from a random permutation
Peichao Peng and J. Michael Steele.
Proc. Amer. Math. Soc. 144 (2016), 4973-4982
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544544
Classification of trisections and the Generalized Property R Conjecture
Jeffrey Meier, Trent Schirmer and Alexander Zupan.
Proc. Amer. Math. Soc. 144 (2016), 4983-4997
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544545
The topological complexity and the homotopy cofiber of the diagonal map for non-orientable surfaces
Alexander Dranishnikov.
Proc. Amer. Math. Soc. 144 (2016), 4999-5014
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3544546